# SDR DALA1138769880

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 37 FWD END TOP SKIN IS CRACKED, DENTED, AND CORRODED. RII: Y.  REMOVED EXISTING REPAIR WITH CRACK AT CENTER PORTION OF PANEL 37.  FURTHER EVALUATION FOUND CRACK IN PNL.  STOP DRILL CRACK IN PANEL.  FABRICATED AND INSTALLED REPAIR IAW SRM 51-30-2 PG 2.  REMOVED CORROSION IAW WITHIN LIMITS IAW SRM 53-01 PG 8.  TREATED AND PRIMED.
